MAUDE Adverse Event Report: SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC MTP SCR TARGETING GUIDERIGHT; GUIDE, SURGICAL, INSTRUMENT

SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC MTP SCR TARGETING GUIDERIGHT; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.900.395
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that user attempted to use the right side trileap mtp targeting guide before the case and it did not seed into the plate properly.Then user attempted the left side trileap mtp targeting guide and it was able to seed perfectly and was very easy to use.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: the product was returned to j&j medtech orthopaedics for evaluation and send to the supplier for further investigation.Instrument minus the targeting guide locking knobs was returned.Visual examination of the instrument appears in new or ¿like new¿ condition.A functional test was performed instrument was inserted into an mtp plate to verify proper ¿seat into plate¿.(part # 04.900.014, lot 2025003411) the instrument seated into the plate as intended.I used a targeting knob, 03.900.407, to tighten the targeting guide to the plate.The targeting guide functioned as intended.A dimensional inspection was performed and met specifications, please review supplier report for the details.The overall complaint was not confirmed as the observed condition of the mtp scr targeting guideright would not have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition, as part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: review of the manufacturing report revealed there are no anomalies or deviations with the reported batch of the mtp scr targeting guideright if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MTP SCR TARGETING GUIDERIGHT
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer (Section G)
PRECISION EDGE
415 w 12th ave
sault sainte marie MI 49783
Manufacturer Contact
angela marik
6423 shelby view dr.
suite 101
memphis, TN 38134
9012218406
MDR Report Key21972269
Report Number3020584246-2025-00036
Device Sequence Number15481875
Product Code FZX
UDI-Device Identifier00810112592405
UDI-Public(01)00810112592405
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.900.395
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer10/24/2025
10/30/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date10/27/2025
11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown